MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION LINEAR 3-4; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

BOSTON SCIENTIFIC NEUROMODULATION LINEAR 3-4; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number SC-2352-50E
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 12/17/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of birth: (b)(6).Additional suspect medical device component involved in the event: model # sc-2352-50e serial # (b)(4) description: linear 3-4 lead, 50cm it is indicated that the trial leads will not be returned for evaluation; therefore a failure analysis of the complaint devices could not be completed.A review of the device history records will be conducted.If there is any further relevant information from that review, a supplemental med watch will be filed.
 
Event or Problem Description
A report was received that the patient developed pain above and around the leads entry site after the trial procedure.The leads were explanted earlier than planned and the event has resolved.The physician assessed that the pain was device, procedure and stimulation related.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Additional information was received that the event was related to the study procedure and not related to the study device.
 
Event or Problem Description

Brand Name
LINEAR 3-4
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION
25155 rye canyon loop
valencia CA 91355
MDR Report Key6574168
Report Number3006630150-2017-01840
Device Sequence Number10901519
Product Code LGW
UDI-Device Identifier08714729789703
UDI-Public(01)08714729789703(17)180104(10)18744967
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2016
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date01/04/2018
Device Model NumberSC-2352-50E
Device Catalogue NumberSC-2352-50E
Device Lot Number18744967
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/25/2017
Supplement Date Received by ManufacturerNot provided
06/27/2019
Initial Report FDA Received Date05/17/2017
Supplement Report FDA Received Date06/20/2017
07/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;